Managing ISDA Seminar #: 2400439

2024 UI Snake River Sugar Beet Conference

TUESDAY, DECEMBER 3, 2024 - BEST WESTERN/BURLEY INN

8:00 am	Registration & Trade Show
8:50 am	Welcome and announcements
9:00 am	Endangered Species Act and Pesticide Use. Dani Lightle (OFS)
10:00 am	Break (30 min)
10:30 am	Drone for pesticide application – Grant Loomis (Intro-8 min) /Ben Marshall (Grower experience-8 min) /Bill Ballantyne (commercial application-8 mins)
11:00 am	Panel discussion on drones for pesticide application
11:30 am	Announcements & Door Prizes
12:00 pm	Lunch (50 min) – Your name tag is your lunch ticket.
12:50 pm	Beneficial insects (show and tell) – Erik Wenninger
1:10 pm	Commercial application of beneficial insects - Bo Isham
1:20 pm	Updates on Palmer amaranth/weed control – Clarke Alder/A. Adjesiwor
1:50 pm	Break (30 min)
2:20 pm	Cercospora management. Hayden Woods (U of I)
2:50 pm	Section 18 for Goaltix – Efficacy and carryover – Clarke Alder/A. Adjesiwor
3:20 pm	Adjourn

Anticipated Continuing Education Credits

ISDA: 4 | CCA: 4 | ODA: 3

Sign up will be at the end of the day

Scan for PDF version

* * * 2024 Trade Show Sponsors * * *

BASF
Parma Company
AgriTerre Seeds
Amalgamated Sugar
Corteva Agriscience
Betaseed
SES VanderHave
Miller Chemical
Idaho Ag Credit
Desert Sunset Ag

AvaryDrone
Azotic Technologies
The Bank of Commerce
Hilleshog Shed

Thank you for your participation in the success of this year's conference!